# SDR HALA20250630037

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 34,395 hours, 79,852 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - LEFT GEAR INDICATION RED/UNSAFE WITH GEAR HANDLE UP AFTER TAKE OFF. JACKED UP THE AIRCRAFT PER AMM 07-00-582-811. PERFORMED FUNCTIONAL TEST OF MLG AND NLG EXTENSION AND RETRACTION PER AMM 32-30-00. NO DEFECTS NOTED. PERFORMED SENSOR READOUTS FOR LT AND RT MLG GEAR UP AND LATCHED PROXIMITY SENSORS AND LT AND RT MAIN GEAR DOOR OPEN PROXIMITY SENSORS PER AMM 32-61-00. NO DEFECTS NOTED. ALL SENSORS INDUCTANCES WITHIN LIMITS. A/C OK FO SVC.
